# SDR UIA9321

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N17913
- Make and model: Doug MD-90-30
- Aircraft serial: 53537
- Aircraft time: 13,899 hours, 22,139 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER AIRBONE, RAISE GEAR HANDLE UP, NOSE GEAR RED LIGHT ILLUMINATE.  A/C AIR TURN BACK, A/C LANDING. PERFORMED TROUBLESHOOTING, FOUND NOSE GEAR PROXIMITY SENSOR FUNCTION NO GOOD IAW AMM 32-60-02.  REPLACED NOSE LANDING GEAR DOWN AND LOCKED PROXIMITY SENSOR AND ADJ. GAP TO 0..75IN , OPERATIONAL CHECK CONDITION BACK TO NORMAL.
